# SDR MASA98030

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7592 - DEN-GJT - DURING DEN PREFLIGHT CHECK, PILOT NOTICED TWO FLOOR TRACK LIGHTS WERE INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES AND TRACK LIGHTING STRIP.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
